Sankhya-Search:Search-Results



Back to Sankhya-Home | Back to Sankhya-Search
No. of Matches: 13
Title: Oscillations in random walks
Author(s): David Branson
Series: A
Volume: 59
Part: 1
Page No.: 1--9
Year: 1997
AMS Subject Classification: 60C05, 11B73, 60G50
Paper in PDF  | Summary of Paper

Title: On a two-parameter family of multivariate unimodal probability measures
Author(s): Emile Bertin, Radu Theodorescu
Series: A
Volume: 59
Part: 1
Page No.: 10--27
Year: 1997
AMS Subject Classification: 60E05, 60E10, 60E15
Paper in PDF  | Summary of Paper

Title: On a study of renewal process connected with certain conditional moments
Author(s): Wen-Jang Huang, Jyh-Cherng Su
Series: A
Volume: 59
Part: 1
Page No.: 28--41
Year: 1997
AMS Subject Classification: 62E15, 60K05, 62E10
Paper in PDF  | Summary of Paper

Title: Testing bivariate independence and normality
Author(s): Wilbert C. M. Kallenberg, Teresa Ledwina, Ewaryst Rafajl owicz
Series: A
Volume: 59
Part: 1
Page No.: 42--59
Year: 1997
AMS Subject Classification: 62H20, 62G10
Paper in PDF  | Summary of Paper

Title: Some aspects of generalized quasi multivariate factorial series distributions
Author(s): S. B. Nandi, Kishore K. Das
Series: A
Volume: 59
Part: 1
Page No.: 60--73
Year: 1997
AMS Subject Classification: 62E15,
Paper in PDF  | Summary of Paper

Title: A general decision rule for dimension in the context of MANOVA
Author(s): Anindya K. De, Jayanta K. Ghosh
Series: A
Volume: 59
Part: 1
Page No.: 74--87
Year: 1997
AMS Subject Classification: 62C10, 62F15, 62J10
Paper in PDF  | Summary of Paper

Title: Asymptotics of some empirical functionals under long range dependence
Author(s): Kanchan Mukherjee, Suman Majumdar
Series: A
Volume: 59
Part: 1
Page No.: 88--101
Year: 1997
AMS Subject Classification: 62G20, 60F17
Paper in PDF  | Summary of Paper

Title: Stochastic properties of order statistics from finite populations
Author(s): Subhash C. Kochar, Ramesh Korwar
Series: A
Volume: 59
Part: 1
Page No.: 102--116
Year: 1997
AMS Subject Classification: 62G30, 60E15, 62D05
Paper in PDF  | Summary of Paper

Title: Inference about the transition-point in NBUE-NWUE or NWUE-NBUE models
Author(s): D. L. Hawkins, Subhash Kochar
Series: A
Volume: 59
Part: 1
Page No.: 117--132
Year: 1997
AMS Subject Classification: 62N05, 62G05
Paper in PDF  | Summary of Paper

Title: The moments of the number of cycles of a random permutation by simple enumeration
Author(s): T. Lengyel
Series: A
Volume: 59
Part: 1
Page No.: 133--137
Year: 1997
AMS Subject Classification: 60C05, 60E10, 60F05,
Paper in PDF  | Summary of Paper

Title: A note on asymptotic normality for deconvolution kernel density estimators
Author(s): Yanqin Fan, Yanjun Liu
Series: A
Volume: 59
Part: 1
Page No.: 138--141
Year: 1997
AMS Subject Classification: 62G05, 60F05
Paper in PDF  | Summary of Paper

Title: Book Review : Bayesian data analysis : by A. Gelman, J. B. Carlin, H. S. Stern, D. B. Rubin
Author(s): M. Delampady
Series: A
Volume: 59
Part: 1
Page No.: 142--143
Year: 1997
Paper in PDF
Title: Book Review : Linear models : Least squares and alternatives : by C. Radhakrishna Rao, Helge Toutenburg
Author(s): Aloke Dey
Series: A
Volume: 59
Part: 1
Page No.: 144--145
Year: 1997
Paper in PDF
Back to Sankhya-Home | Back to Sankhya-Search